THE JOURNAL OF SYMBOLIC LOGIC, Volume 27, Number 1, March 1962
Princeton, NJ, Assn. for Symbolic Logic 1962, 1st printing, wrappers. The complete issue in the original printed stiff card covers. Royal 8vo, pp. 127. Closed tear to front cover along spine, large chip to tail of spine, light water stain to front cover; very good-.
Greenfield BooksProfessional seller
Book number: 045318
USD 10.00 [Appr.: EURO 8.25 | £UK 7.5 | JP¥ 1108]
Keywords: Computability Number theorem Mathematics Semantics Church-Turing Lamda calculus Alonzo Church